# SDR SWAA2014061729117

- Difficulty date: June 3, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 70,975 hours, 59,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 360, BETWEEN STRINGER 5R TO 6R.  REPAIRED SKIN IAW EA.
